RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 2, Pages 277–279 (Mi dan36587)  

MATHEMATICS

On rate of growt h and on boundedness of solutions of second-order differential equations with periodic coefficients

T. M. Karaseva

Kharkov State University

Full text: PDF file (327 kB)

Bibliographic databases:

UDC: 517.942.4
Presented: И. Г. Петровский
Received: 06.05.1971

Citation: T. M. Karaseva, “On rate of growt h and on boundedness of solutions of second-order differential equations with periodic coefficients”, Dokl. Akad. Nauk SSSR, 202:2 (1972), 277–279

Citation in format AMSBIB
\Bibitem{Kar72}
\by T.~M.~Karaseva
\paper On rate of growt h and on boundedness of solutions of second-order differential equations with periodic coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 2
\pages 277--279
\mathnet{http://mi.mathnet.ru/dan36587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0294779}
\zmath{https://zbmath.org/?q=an:0262.34042}


Linking options:
  • http://mi.mathnet.ru/eng/dan36587
  • http://mi.mathnet.ru/eng/dan/v202/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019